# SDR SWAA2021032958330

- Difficulty date: March 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 56,985 hours, 33,701 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E SHELF PANEL VERTICAL BULB SEAL RETAINER CRACKED INBD OF FLAP DEFLECTOR BEAM / R&R VERTICAL BULB SEAL RETAINER PER MM REF 20-50-11
